Show simple item record

dc.contributor.authorVassiliev, V.
dc.date.accessioned2009-06-18T10:08:58Z
dc.date.available2009-06-18T10:08:58Z
dc.date.issued2003
dc.identifier.citationVassiliev, V. (2003) Spaces of Hermitian matrices with simple spectra and their finite-order cohomology. Moscow Mathmatics Journal, 3 (3), pp. 1145-1165.en
dc.identifier.urihttp://hdl.handle.net/2086/1786
dc.titleSpaces of Hermitian matrices with simple spectra and their finite-order cohomologyen
dc.typeArticleen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record